Well friends, I've started Metformin. I've taken it before and restarting it now. I'm only on my second day of taking it at one pill 500mg a day for a week. I'll be working my way up to 1500mg But I'm already feeling a rumbly in my tumbly. I've also noticed a rash behind my ears, I got the rash before on Met. Like I said this is only 500mg so far. How bad is this rash going to get when I get to 1500mg? Has anyone else experienced a rash with Met? Not too worried about it. It's just strange.
Posts You May Be Interested In
Most people with copd also have anxiety.....Dr.suggested taking meds for it.....does it help? Just wondering....
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...